Bridgeland stability conditions on wild Kronecker quivers

George Dimitrov, Ludmil Katzarkov

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

We prove that for l≥3 the space of Bridgeland stability conditions on the Kronecker quiver with l parallel arrows is biholomorphic to C×H as a complex manifold.

Original languageEnglish (US)
Pages (from-to)27-55
Number of pages29
JournalAdvances in Mathematics
Volume352
DOIs
StatePublished - Aug 20 2019

Keywords

  • Bridgeland stability conditions
  • Kronecker quivers
  • Stability manifold
  • Triangulated category
  • Wild quiver

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Bridgeland stability conditions on wild Kronecker quivers'. Together they form a unique fingerprint.

Cite this